# SDR USAASB01318

- Difficulty date: November 20, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3350889510SET
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 8,090 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

BUF - FLT 1563 - APPLIED T/O PWR, A SLIGHT NOISE AND VIBRATION WAS NOTED. ENG INDICATIONS WERE NORMAL WITH NO LIMITS EXCEEDED. SHORTLY AFTER BECOMING AIRBORNE, RT ENG VIBRATION METER WENT OFF SCALE. A LOUD ENG NOISE WAS HEARD ON THE FLT DECK AND THE FLT ATTNS REPORTED A VIBRATION AT THE MID CABIN FLOOR AREA. PWR WAS REDUCED BUT RT ENG VIBRATION METER STAYED OFF SCALE TO THE RT. FLT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. CAPTAIN SHUT DOWN THE ENGINE. NO EMERGENCY DECLARED.  MX FOUND THE NR 2 ENG FIRST STAGE FAN BLADES TIGHT, NO SHINGLED. UNLOCKED FAN BLADES AND ACCOMPLISHED ENGINE POWER RUN. ALL VIBRATION PARAMETERS WERE NORMAL.  A/C WAS RELEASED FOR MX FERRY FLT FOR FAN BLADE LUBE. MX ACCOMPLISHED FAN B
